Sun. Aug 25th, 2019

Its All About The Panadol Sinus Pain & Congestion Relief

3 min read
Panadol Sinus

Panadol Sinus Pain & Congestion Relief caplets are used to relieve sinusitis pain and congestion temporarily. 

Ingredient 

Its Contains

  • Paracetamol = 500 mg 
  • Pseudoephedrine and Hydrochloride=5 mg

Dosage 

Take two caplets for adults and children 12 years and older.  

Do not take over eight caplets in 24 hours. 

How to take it 

Take two tablets with water. 

Recommended To Read: PANADOL RAPID: All that You Need to know

Side effects 

All medicinal products may have side effects. They’re serious sometimes, most of the time they don’t. If you have any of the side effects, you may need medical attention. 

Do not be alarmed by the side effects lists below. You might not experience any of them. To answer any questions you may have to, ask your doctor or pharmacist. If you notice any of the following symptoms, tell your pharmacist or doctor. 

  • Nausea or dyspepsia. 
  • Drowsiness. 
  • Difficulty sleeping. 
  • Nervousness. 
  • Agitation. 
  • Restlessness. 
  • Dizziness. 
  • Fear or anxiety. 
  • Rapid heartbeat. 
  • Tremor. 
  • Increase blood pressure. 
  • Hallucinations. 

When you must not take it 

If you have an allergy to: Do not take Panadol Sinus Pain & Congestion Relief.

Any medicine product that contains paracetamol or hydrochloride phenylephrine, 

Some of an allergic reaction’s symptoms may include: 

  • Breathing shortness. 
  • Wheezing.  
  • Swelling of the face, lips, and tongue.
  • Rash, itching or hives on the skin.  

This medicine should not be given to children under the age of 12. 

Panadol Sinus Pain & Congestion Relief while you are using

Things you need to know  

Talk to your doctor or pharmacist if your symptoms are not getting better. Your doctor or pharmacist will evaluate your condition and decide whether to continue taking medicine. 

Symptoms of Overdose 

  • Diarrhea.
  • Sweating increased.
  • Cramps, Stomach pain.
  • Vomiting or nausea.

Warning &Precautions 

  • Do not take more than the indicated dose unless your doctor tells you to. 
  • Don’t give anyone else your medicine, even if they’re in the same condition as you. 
  • Keep Children out of sight and reach.

Frequently Asked Question 

Panadol Sinus
credits to owner

Can a pregnant woman take Panadol Sinus Pain &Congestion Relief?

Paracetamol is generally considered safe during pregnancy for short – term use. As with all medicines, however, if you are pregnant, you should always check with your doctor, pharmacist, or a midwife before using this medicine. 

Can You take Panadol Sinus Pain &Congestion relief without food? 

It can be taken with or without food. 

What sinus pain feels like? 

Pain is a common sinusitis symptom. … If you have a sinus infection, any of these can hurt. Inflammation and swelling causes the dull pressure of your sinuses to ache. On either side of your nose, in your upper jaws and teeth, or between your eyes, you may feel pain in your forehead.